# SDR UALA2012040902155

- Difficulty date: April 6, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 43,549 hours, 9,506 cycles
- Engine: Pwa PW4077
- System (JASC): 3800 · Water and Waste System
- Part: Control Panel
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER INDICATOR INOPERATIVE ON CSCP.  WATER MUST BE SERVICED TO FULL.  REPLACED CSCP, WATER INDICATION IS OKAY.
